Strict approximate duality in vector spaces

Valyi, I. (1988). Strict approximate duality in vector spaces. Applied Mathematics and Computation 25 (3) 227-246. 10.1016/0096-3003(88)90074-4.

Full text not available from this repository.


We formulate some basic properties of strict approximate solutions, or strict ε-solutions, of convex vector optimization problems. Then saddle-point theorems corresponding to these types of solutions are presented with applications related to duality.

Item Type: Article
Research Programs: Food and Agriculture (FAG)
Depositing User: Romeo Molina
Date Deposited: 11 Apr 2016 09:15
Last Modified: 27 Aug 2021 17:40

Actions (login required)

View Item View Item